Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Joint pain and burning
    avatar
    monroe63 posted:
    Hi, I have PD, and I'm wondering if this pain that I have mostly every morning is related to the PD. My right arm and both my legs hurt and burn. The pain wakes me up. Thanks, Monroe50
    Reply
     
    avatar
    DUKE MEDICINE
    Mark A Stacy, MD responded:
    Dear monroe63,
    Pain affects about 30% of people with PD. If your PD is worse on the right side, this is likely at least partially, a parkinson symptom, and may respond to your PD medications. You may need to talk to your doctor about how to adjust the timing and dose of your drugs.
     
    avatar
    monroe63 replied to Mark A Stacy, MD's response:
    Thankyou Dr. Stacy, I will talk to my doctor about this.


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center